MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/095466301317085426

Медицинская библиотека · The Journal of dermatological treatment · 2001

Isotretinoin-induced nail fragility and onycholysis.

Onder M, Oztaş M O, Oztaş P

Клинический случайСтатьяПеревод в очереди

Аннотация

A 23 year old woman who presented with severe acne had been treated with 40 mg/day isotretinoin. On her monthly control, severe cheilitis and bilateral toe nail onycholysis were observed. It is well known that systemic retinoids have several side effects. Although dystropic nail, paronichia-like changes, median nail dystrophy have previously been reported with isotretinoin therapy, onycholysis is rare. In this report, we describe a case with isotretinoin induced nail fragility and onycholysis.

Для цитирования: Onder M, Oztaş M O, Oztaş P. Isotretinoin-induced nail fragility and onycholysis.. The Journal of dermatological treatment. 2001. DOI: 10.1080/095466301317085426.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.